# SDR CKSA97406

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND LOWER FUSE FRAME CRACKED ABOVE OLD REPAIR AT FS 2754 LBL 5 AND RBL 5.  INSTALLED DOUBLER REPAIR IAW B747 SRM 51-40-03.  NON-ROUTINE TASK CARD NUMBER 109859.
